zbMATH — the first resource for mathematics

The distribution of tax payments in a Lévy insurance risk model with a surplus-dependent taxation structure. (English) Zbl 1231.91230
Summary: We study the distribution of tax payments in the model of A. Kyprianou and X. Zhou [J. Appl. Probab. 46, No. 4, 1146–1156 (2009; Zbl 1210.60098)], that is a Lévy insurance risk model with a surplus-dependent tax rate. More precisely, after a short discussion on the so-called tax identity, we derive a recursive formula for arbitrary moments of the discounted tax payments until ruin and we identify the distribution of the tax payments when there is no force of interest.

91B30 Risk theory, insurance (MSC2010)
60G51 Processes with independent increments; Lévy processes
91B64 Macroeconomic theory (monetary models, models of taxation)
Full Text: DOI
[1] Albrecher, H.; Borst, S.; Boxma, O.; Resing, J., The tax identity in risk theory—A simple proof and an extension, Insurance mathematics and economics, 44, 2, 304-306, (2009) · Zbl 1163.91430
[2] Albrecher, H.; Hipp, C., Lundberg’s risk process with tax, Blätter der DGVFM, 28, 1, 13-28, (2007) · Zbl 1119.62103
[3] Albrecher, H.; Renaud, J.-F.; Zhou, X., A Lévy insurance risk process with tax, Journal of applied probability, 45, 2, 363-375, (2008) · Zbl 1144.60032
[4] Billingsley, P., Probability and measure, (1995), John Wiley & Sons Inc. New York · Zbl 0822.60002
[5] Hubalek, F., Kyprianou, A.E., 2010. Old and new examples of scale functions for spectrally negative Lévy processes. In: Dalang, R., Dozzi, M., Russo, F. (Eds.), Progress in Probability. (Sixth Seminar on Stochastic Analysis, Random Fields and Applications). Birkhäuser (in press) · Zbl 1274.60148
[6] Kyprianou, A.E., Introductory lectures on fluctuations of Lévy processes with applications, (2006), Springer-Verlag Berlin, (Universitext) · Zbl 1104.60001
[7] Kyprianou, A.E.; Rivero, V., Special, conjugate and complete scale functions for spectrally negative Lévy processes, Electronic journal of probability, 13, 1672-1701, (2008) · Zbl 1193.60064
[8] Kyprianou, A.E., Zhou, X., 2009. General tax structures and the Lévy insurance risk model. Journal of Applied Probability (in press) · Zbl 1210.60098
[9] Renaud, J.-F.; Zhou, X., Distribution of the present value of dividend payments in a Lévy risk model, Journal of applied probability, 44, 2, 420-427, (2007) · Zbl 1132.60041
[10] Surya, B.A., Evaluating scale functions of spectrally negative Lévy processes, Journal of applied probability, 45, 1, 135-149, (2008) · Zbl 1140.60027
[11] Zhou, X., Discussion on: on optimal dividend strategies in the compound Poisson model, by H. gerber and E. shiu [N. am. actuar. J. 10 (2006), no. 2, 76-93], North American actuarial journal, 10, 3, 79-84, (2006)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.